# SDR SWIA200717895

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PAX DOOR OPENING LOWER AFT SILL AREA AFT STEP PLATE HAS 4 EA CORRODED RUSTED BOLTS BOLTS ATTACH ANCHOR FITTING TO STEP PLATE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BOLTS AND SCREWS ON PASSENGER DOOR COUNTER BALANCE ANCHOR FITTING PER CRJ200 AMM 52-11-17-400-804.
